| Catalog Number |
1788610122 |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that it was reported that the unit occasionally acts up, either losing connection to the ccu or failing the white balance.There was a full loss of image for a few minutes while the the camera head was swapped to complete the procedure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.